# SDR ABXA060068

- Difficulty date: January 18, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 58,899 hours, 60,789 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice
- Part number: 591142397
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 23 LEFT AT P DOME SPLICE HAD CORROSION ON OUTBOARD FLANGE.  REMOVED AND REPLACED LONGERON SECTION IAW DC9 SRM 53-02.
